# SDR DALA2022080105260

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 66,826 hours, 24,712 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2342462) DURING INSPECTION FOUND WEAR ON PREVIOUS REPAIR INTERCOSTAL WEB LH AT E/E COMPARTMENT DOOR CUTOUT FRAME. DAMAGED PREVIOUS DOUBLER ON INTERCOSTAL WEB LH AT E/E COMPARTMENT DOOR CUTOUT FRAME WAS REPLACED PER ERA 578145-14 REV. B.
